Bloated face steroids

Cushing's syndrome is the result of excessive corticosteroids in the body. The main cause is overproduction of adrenocorticotropin hormone (ACTH) in the pituitary gland. ACTH causes the adrenal glands to produce corticosteroids, so too much of ACTH means too much of corticosteroids. Another main cause is taking long-term external steroids like prednisone (sometimes used in some chronic diseases). In addition, certain lung cancers and other tumors outside the pituitary gland may produce corticotropins. Other causes include benign or cancerous tumors on the adrenal glands. Rarely, Cushing syndrome can be an inherited endocrine disorder. 

Effects of steroid withdrawal are known to emulate and kick start many other medical complications as well. Weakness, loss of appetite, fatigue, nausea, weight loss, vomiting, diarrhea (further resulting in liquid and electrolyte complications), as well as abdominal pain are some of the most common effects that steroid withdrawal is often associated with. Constant decrease in blood pressure which simultaneously causes a person to faint or causes fits and dizziness are other complications the steroid use can cause.

Blood sugar levels are known to have dropped in many people who consume steroids. In women, menstrual changes have been reported widely. Muscle and joint pains, fever, changes in mentality, as well as elevation in calcium levels have been reported in some cases. Gastrointestinal contractions decrease dramatically which may ultimately lead to the swelling of the intestine .

Bloated face steroids

bloated face steroids

Media:

bloated face steroidsbloated face steroidsbloated face steroidsbloated face steroidsbloated face steroids

http://buy-steroids.org